U.S. doctors online nowAsk doctors free
Australia
A 36-year-old female asked:

What can cause in kids fever 39-40 degree c, joint and muscle pain, cough, runny nose, stomach pain? with panadol goes back to normal but now day 4.

3 doctor answers6 doctors weighed in
Dr. Maya Vazirani
Neonatology 54 years experience
Influenza: your child needs to be checked for influenza.before that make sure you are giving the right dose of acetaminophen-10 mg?kg every 4 hrs or ibuprofen 10mg/kg every 6hrs if no response get the test done so he can be treated for influenza
Dr. Amrita Dosanjh
Pediatrics and Pediatric Pulmonology 37 years experience
I agree, and I would recommend being seen to rule out pneumonia
Nov 12, 2016
Dr. Katharine DeGeorge
Family Medicine 13 years experience
Could be many viruses including influenza, but at day 4 there is no treatment other than supportive care with lots of fluids, medicines for fever/aches like Tylenol or ibuprofen, and rest.
Nov 13, 2016
Dr. Amrita Dosanjh
Pediatrics and Pediatric Pulmonology 37 years experience
Mgt: Influenza is a possible cause, and please see your PCP. I would also suggest ruling pneumonia. In the meantime, please keep them well hydrated, rested and monitor their fever. Tylenol may be given for fever > 101. 5 F.
Dr. Lois Freisleben-Cook
Pediatrics 42 years experience
4 days: is a long time for fever this high and your child should be seen by a physician to identify the source of the fever. It could be something like influenza which, in young children, can be accompanied by pneumonia and become serious. Please make an appointment with your child's physician as soon as possible.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 15, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.